Pseudo-Reimannian metrics with parallel spinor fields and vanishing Ricci tensor

Book Section (Chapter)

I discuss geometry and normal forms for pseudo-Riemannian metrics with parallel spinor fields in some interesting dimensions. I also discuss the interaction of these conditions for parallel spinor fields with the condition that the Ricci tensor vanish (which, for pseudo-Riemannian manifolds, is not an automatic consequence of the existence of a nontrivial parallel spinor field).

Full Text

Duke Authors

Cited Authors

  • Bryant, R

Cited Editors

  • Bourguinon, JP; Branson, T; Hijazi, O

Published Date

  • 2000

Volume / Issue

  • 4 /

Book Title

  • Global analysis and harmonic analysis (Marseille-Luminy, 1999)

Start / End Page

  • 53 - 94

Published By

Place of Publication

  • Paris

International Standard Book Number 10 (ISBN-10)

  • 2-85629-094-9